# SDR SWIA200616597

- Difficulty date: April 18, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 13,417 hours, 11,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WON'T OPEN.  REPLACED SERVICE DOOR HANDLE ASSY IAW SRM 51-42-21.
